# SDR DLM88030379

- Difficulty date: April 20, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N985DL
- Make and model: Doug MD-88
- Aircraft serial: 53312
- Aircraft time: 32,351 hours, 25,186 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 4952287503
- Part serial: DL22
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT SLAT DISAGREE LIGHT ILLUMINATED WITH SLAT  HANDLE IN UP POSITION AND GOOD INDICATION .  REPLACED FLAP HANDLE POSITION SWITCH  SLAT OPERATION AND INDICATION NORMAL RAN BITE ON PSEU NO FAULTS
